A 31-year-old female asked:
Disclaimer

I've been On sprintec bcp for 9 months. Experiencing period like cramping mid cycle off and on. Has happened in the past. Normal? Should I switch bcp?

1 doctor answer
Dr. Bruce Jacobs
Specializes in Family Medicine
Normal for: some OC's. If you can't tolerate it,switch pills.
Answered on May 13, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Jane Van Dis
17 years experience in Obstetrics and Gynecology
Adjustment: When starting birth control pills there's about a 3-4 month adjustment period for some women as your body acclimates to these hormonal changes. Stick ... Read More
A 23-year-old female asked:
Dr. James Rochester
25 years experience in Family Medicine
Depo effects: not uncommon although a pretty quick response to the depo. Would not be concerned. Hope this helps.
1
1 thank
A 31-year-old female asked:
Dr. Zoltan Saary
40 years experience in Obstetrics and Gynecology
Be patient!: Be patient and wait for your period. If you have a normal one on time, than relax and wait for the next one. If not, wait 5-7 days and run a quick pre ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
More or less: It's not uncommon when on OCP's to still have some menstrual irregularities. This is more common with lower dose pills and in the first three months ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month